MAUDE Adverse Event Report: Bimini Health Tech IDEAL STRUCTURED BREAST IMPLANT; Saline Breast Implant

Bimini Health Tech IDEAL STRUCTURED BREAST IMPLANT; Saline Breast Implant
Model Number 55501
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Deflation (4061)
Health Effect - Clinical Codes Failure of Implant (1924); Breast Discomfort/Pain (4504)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has a history of anxiety attacks which led her to have to visit a cardiologist in (b)(6) 2026.During this visit, the doctor took x-rays and discovered that her left implant had ruptured.She is otherwise healthy, she is just experiencing pain and discomfort from ruptured implant.
 
Event or Problem Description
Patient has a history of anxiety attacks which led her to have to visit a cardiologist in (b)(6) 2026.During this visit, the doctor took x-rays and discovered that her left implant had ruptured.She is otherwise healthy, she is just experiencing pain and discomfort from ruptured implant.Additional information received 09/28/2026 - the surgery took place on 9/11/26.During the procedure, we discovered the implant was not ruptured.
 
Additional Manufacturer Narrative
Additional information received from the clinic stated that the device was not actually deflated/ruptured.

Brand Name
IDEAL STRUCTURED BREAST IMPLANT
Common Device Name
Saline Breast Implant
Manufacturer (Section D)
Bimini Health Tech
8400 belleview dr
ste 125
plano TX 75024
Manufacturer Contact
mallory stevenson
8400 belleview dr
ste 125
plano, TX 75024
+1(858)348-8050
MDR Report Key50308248
Report Number3022978896-2026-00041
Device Sequence Number10672353
Product Code FWM
UDI-Device Identifier10851795006107
UDI-Public10851795006107
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55501
Device Catalogue Number555cc
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale